| Model Number |
0265 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range impedance measurements, with the increase been gradual.Technical services (ts) was consulted and discussed therapy delivery as well as device programming.Patient will continue to be monitored.This rv lead remains in service.No adverse patient effects were reported.